| Model Number |
DIGITALDIAGNOST 4.1 FLEX / VALUE |
| Medical Device Problem Codes |
Device Handling Problem (3265); Device Fell (4014)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Reference id: (b)(4).The digitaldiagnost 4.X is a stationary x-ray system for general radiographic purposes.As an option, a portable digital flat panel detector (model "skyplate") can be used for image capture.Philips received a complaint on digitaldiagnost 4.X indicating that the detector has been dropped and now it is losing connection and turning off.The device was in clinical use and there was no harm to patient or user.The field service engineer (fse) performed analysis and concluded that the detector was dropped.The protective cover was separated from the detector.Applying slight pressure to the back of the detector caused it to power off, and any physical movement also resulted in shutdown.The detector needs to be replaced.Replacement quotation was sent to customer.No heavy shocks were recorded in the shock logs.Defective part return analysis is not required, as the reported problem was determined to be user error¿the detector was accidentally dropped.Based on the information available and the testing conducted, the cause of the reported problem was detector drop.The reported problem was confirmed by the customer.Thus, it is concluded that the detector was dropped by accident (use error).
Event or Problem Description
It was reported that the detector has been dropped and now it is losing connection and turning off.The device was in clinical use and there was no patient or user harm.